MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING
Catalog Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A hospital alleged 3m¿ ranger¿ high flow warming set (model 24355) leaked at the heat exchanger while in use.No patient or staff injury was alleged.No medical interventions were required.
 
Additional Manufacturer Narrative
Patient specifics are unknown.Date of event is unknown.Based on the photo provided, a likely defect is a heat exchanger.Product has been discarded; therefore, not returned to 3m¿ for analysis.3m¿ is unable to verify the leak, identify exact location and root cause without the sample.3m¿ will continue to monitor.

Brand Name
3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california 22444
MX   22444
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15506729
Report Number2110898-2022-00081
Device Sequence Number12254810
Product Code BSB
UDI-Device Identifier00707387781446
UDI-Public00707387781446
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Catalogue Number24355
Device Lot NumberHX8892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown